# SDR SWIA20251110725

- Difficulty date: July 25, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AT FS333.0 STR25L TO 23R  (C-CHECK RO 11/07/2025)REMOVED AND REPLACED SECTION FRAME AT F.S. 333.00 BTW STGR. 25LH TO STGR. 20RH IAW MHI RJ REO 690-53-21-2007 REV. - -, DATE 2025-08-18, BOMBARDIER REO 670-53-21-799 REV.-A, DATE 2016-11-27, BOMBARDIER REO 670-53-21-1308 REV. - -, DATE 2016-09-06, CRJ900 SRM 51-42-06, AMM 20-70-00, CRJ900 SRM51-42-20, SRM 51-21-06, SRM 51-21-11, SRM 51-25-06 AND CRJ900 SRM 51-25-16, NDT PERFORMED
